# SDR UPS99830247

- Difficulty date: July 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3754914501
- Condition: Corroded
- Location: Bs 1220-1230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FS 1220 TO 1230, LONGERON 31R END FITTING IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED FITTING IAW SRM 51-3-0.
